# SDR A6WA201744885

- Difficulty date: March 23, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7861
- Aircraft time: 32,021 hours, 30,757 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

NO LIGHT OFF ON APU FIRST ATTEMPT, STARTED ON SECOND ATTEMPT.  NOTICED STRONG FUEL ODOR IN COCKPIT AND CABIN, SHUT APU OFF.  OPS CHECKED APU IAW AMM 49-10-00, OPS CHECKED GOOD.  RAN APU FOR 20 MINUTES,  NO ODOR PRESENT.
